# SDR F3LA200600098

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AND HOLE THROUGH Y254 BEAM AT FR20 FWD ENTRY CENTER.  FOUND CORRODED AREA TO BE OUT OF LIMITS PER SRM 53-11-14, FIG 104.  CUT OUT AND REMOVED CORRODED SECTION FROM TOP FLANGE OF FLOOR SUPPORT PER SRM 53-11-14, FIG 201.  FABRICATED REPAIR DOUBLERS AND FILLER PER SRM 53-11-14, FIG 201.  TREATED, PRIMED AND PAINTED REPAIR PARTS PER SRM 51-23-00.  INSTALLED REPAIR PARTS PER SRM 53-11-14, FIG 201.
